Carregant...
Carregant...

Vés al contingut (premeu Retorn)

The conjugacy problem in extensions of Thompson's group F

Autor
Burillo, J.; Matucci, Francesco; Ventura, E.
Tipus d'activitat
Article en revista
Revista
Israel journal of mathematics
Data de publicació
2016-10-01
Volum
216
Número
1
Pàgina inicial
15
Pàgina final
59
DOI
https://doi.org/10.1007/s11856-016-1403-9 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/102759 Obrir en finestra nova
URL
http://link.springer.com/article/10.1007%2Fs11856-016-1403-9 Obrir en finestra nova
Resum
The final publication is available at Springer via http://dx.doi.org/10.1007/s11856-016-1403-9 We solve the twisted conjugacy problem on Thompson’s group F. We also exhibit orbit undecidable subgroups of Aut(F), and give a proof that Aut(F) and Aut+(F) are orbit decidable provided a certain conjecture on Thompson’s group T is true. By using general criteria introduced by Bogopolski, Martino and Ventura in [5], we construct a family of free extensions of F where the conjugacy problem is unsol...
Citació
Burillo, J., Matucci, Francesco, Ventura, E. The conjugacy problem in extensions of Thompson's group F. "Israel journal of mathematics", 1 Octubre 2016, vol. 216, núm. 1, p. 15-59.
Grup de recerca
COMBGRAF - Combinatòria, Teoria de Grafs i Aplicacions
MD - Matemàtica Discreta

Participants

Arxius